# SDR CALA2020021200405

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 58,091 hours, 25,308 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT IN CLIMB. OUTFLOW VALVE CONFIRMED CLOSED AND ECAM CAB PR EXCESS CAB ALT DISPLAYED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN OPEN PACK 2 BAY LOOK FOR LEAKS MAC RELATED WORK ORDER 000000002351443 AND PRTR FOUND TUBE GOING TO ACM  CLAMP CAME APART AND LAYING IN PACK BAY . REINSTALLED CLAMP. AND RAN #2 PACK NO LEAKS NOTED PACK NOW RUN NING CORRECTLY. AMM 21-52-21 MAC METER INITIATED FOR     WITH VENDOR ID V926967 FOUND TUBE GOING TO ACM  CLAMP CAME APART AND LAYING IN PACK BAY . REINSTALLED CLAMP. AND RAN #2 PACK NO LEAKS NOTED PACK NOW RUN NING CORRECTLY. AMM 21-52-21
